TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives


You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Substance Use Whether you are combating substance abuse, are in search support, or have questions about drugs or alcohol, ask in this forum.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Lonely-Reject Offline
Slightly Odd =]
Welcome me, I'm new!
*
 
Lonely-Reject's Avatar
 
Name: Jo.
Age: 24
Gender: Female
Location: England

Posts: 44
Join Date: August 23rd 2009

Paracetamol? - January 17th 2010, 06:49 PM

Umm...TBH i think im getting addicted to them
in the last, 30 hours, ive had [edited number of pills] of them, and im still taking more.
I dont know why i am, ive never done this before, but i just feel like i want them :/
I dont wanna be addicted, but i have a scary feeling i am :S
Iono what to do about it and im kinda freaking out
so yeah, help?




Is it right to believe?
Even if the belief isn't?



Last cut: 20/01.10
It can be overcome.
Just keep believing.



YOU DESERVE TO BE HAPPY.
[/size]

Last edited by Gaia; January 18th 2010 at 08:52 PM. Reason: Number of pills is against our ToS
   
  (#2 (permalink)) Old
Magical Forest. Offline
Crazy Penguin Lady
I can't get enough
*********
 
Magical Forest.'s Avatar
 
Name: Hannah
Age: 27
Gender: Female
Location: UK

Posts: 2,939
Blog Entries: 676
Join Date: January 6th 2009

Re: Paracetamol? - January 17th 2010, 07:19 PM

Heya Jodie,

I would just like to start by saying, that taking that amount of paracetamol in so few hours can be concidered as an overdose. Paracetamol doesn't tend to have an addictive side to it, so you have to think about why you think you need them.
Taking an amount like this can cause you some serious damage. I'd strongly advise you to stop taking them now, as taking more could really harm you. If you continue to do this, you could end up with liver damage that could possibly be irreversible. Do you really want that for the rest of your life?
Going to your doctor would be a good idea as well just to make sure that things are okay. The maximum tablets you should be taking in a 24 hour period is 8, so please be aware of that.
Paracetamol can be extremely dangerous if you don't take them properly. Please get help for this, find the reasons why you want to take them, and work on those.
Distract yourself when you get the urges, there is a great thread on the forums with a huge list of distractions that you could use.

x
   
  (#3 (permalink)) Old
Member
I can't get enough
*********
 
her_beautiful_mistake's Avatar
 
Name: Rachel
Gender: Female
Location: Britland

Posts: 2,262
Blog Entries: 29
Join Date: January 18th 2009

Re: Paracetamol? - January 17th 2010, 10:05 PM

Hi Jodie, you really need to go to your nearest hospital, the amount you have taken can cause serious damage to your liver which needs treating. I want to give you advice about the other stuff, but I'd like to do that knowing that you're okay, right now all I know is that you are potentially serious ill

x

Last edited by her_beautiful_mistake; January 17th 2010 at 11:06 PM.
   
  (#4 (permalink)) Old
Palmolive Offline
Purr Purr Purr.
Jeez, get a life!
***********
 
Palmolive's Avatar
 
Name: Jessie
Age: 25
Gender: Girly.
Location: The stars.

Posts: 5,791
Blog Entries: 2318
Join Date: January 31st 2009

Re: Paracetamol? - January 17th 2010, 10:28 PM

Hey there.

Addictions to pills can be dangerous. You do need to think about the reasons behind it, and perhaps what triggers you to taking them. I would suggest you see your docotr for help. I would also go to see you're doctor and tell him you have taken this amount in this amount of time, just to be on the safe side. He may take blood tests just to see if everythings okay.

Jess


"Only in the dark, can you see the stars..."
Josie 12/3/2014, always in my heart. Sue 19/2/2016; Peter, Ellie, Hannah, Andy, Kirtsie RIP.

Helplink Mentor l Article writer l Forum mod l Community Mod
   
  (#5 (permalink)) Old
losing touch. Offline
oh, really?..
Jeez, get a life!
***********
 
losing touch.'s Avatar
 
Age: 26
Gender: Female
Location: UK

Posts: 5,996
Blog Entries: 537
Join Date: January 8th 2009

Re: Paracetamol? - January 18th 2010, 12:49 AM

get yourself to a hospital asap.. even if you don't feel ill, you don't know what it's doing to your insides.


..and our dreams will break the boundaries of our fears..



   
  (#6 (permalink)) Old
Member
Junior TeenHelper
****
 
CompassionateSoul's Avatar
 
Gender: Male

Posts: 346
Blog Entries: 7
Join Date: November 26th 2009

Re: Paracetamol? - January 23rd 2010, 07:08 PM

You've posted again since making this thread so I assume you're OK.
Always follow the instructions on packaging for a medication.
If you are becoming addicted to them, which can happen, you need to try and stop taking them - there are no withdrawal symptoms the only battle will be will power. If you can't do it on your own you need at least tell someone, if not talk to a doctor for more advice. It would be better to try chewing gum when you feel like you need to take a pill, it may be enough to distract you from the urge.


What doesn't kill you makes you stronger and wiser, that in itself, is worth the fight.

The best way to predict the future is to create it - Peter F. Drucker

The greatest glory in living lies not in never falling, but in rising every time we fall. - Nelson Mandela


   
Closed Thread

Bookmarks

Tags
paracetamol

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.